# SDR UIEA2015121400728

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,181 hours, 16,732 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FMC SCRATCH PAD SHOWED, MSG FUEL DISAGREE PROG 2, TOTALIZER & CALCULATED WERE 3000 DIFFERENCE BETWEEN THE TWO.  ACCOMPLISHED FQIS BITE, TESTED OK IAW AMM 28-41-00 501, NO FQIS PROCESSOR FAULTS, FMC FUEL & TOTALIZER VALUES ARE MATCHED.
